# SDR ASAA2016010614667

- Difficulty date: January 6, 2016
- Submitted: January 12, 2016
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 10,776 hours, 3,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037710
- Condition: Missing
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIGHT COVER ROW 8 MISSING, EMERGENCY.  ACFT GROUNDED.  REPLACED MISSING COVER ON OVERHEAD EMERGENCY LIGHT, OK FOR SERVICE.
